Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homotopy inverses for nerve


Authors: Rudolf Fritsch and Dana May Latch
Journal: Bull. Amer. Math. Soc. 1 (1979), 258-262
MSC (1970): Primary 55D10, 18A40, 55D50; Secondary 55J10, 18G30, 55F35
DOI: https://doi.org/10.1090/S0273-0979-1979-14579-8
MathSciNet review: 513754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and J. A. Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. 51 (1950), 499-513. MR 35434
  • 2. S. Eilenberg and S. Mac Lane, Acyclic models, Amer. J. Math. 75 (1953), 189-199.
  • 3. R. Fritsch, Some remarks on S. Weingram: On the triangulation of a semi-simplicial complex, Illinois J. Math. 14 (1970), 529-535. MR 267569
  • 4. P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer-Verlag, Berlin and New York, 1967. MR 210125
  • 5. D. M. Kan, On c.s.s. complexes, Amer. J. Math. 79 (1957), 449-476. MR 90047
  • 6. D. M. Kan, Functions involving c.s.s. complexes, Trans. Amer. Math. Soc. 87 (1958), 330-346. MR 131873
  • 7. D. M. Kan, A combinational definition of homotopy groups, Ann. of Math. (2) 67 (1958), 282-312. MR 111032
  • 8. D. M. Latch, The uniqueness of homology for the category of small categories, J. Pure Appl. Algebra 9 (1977), 221-237. MR 460421
  • 9. Dana May Latch, A fibred homotopy equivalence and homology theories for the category of small categories, J. Pure Appl. Algebra 15 (1979), no. 3, 247–269. MR 537499, https://doi.org/10.1016/0022-4049(79)90020-3
  • 10. Dana May Latch, Robert W. Thomason, and W. Stephen Wilson, Simplicial sets from categories, Math. Z. 164 (1979), no. 3, 195–214. MR 516607, https://doi.org/10.1007/BF01182267
  • 11. M. J. Lee, Homotopy for functors, Proc. Amer. Math. Soc. 36 (1972), 571-577; 42 (1974), 648-650. MR 334212
  • 12. A. T. Lundell and S. Weingram, The topology of CW complexes, Van Nostrand, New York, 1969.
  • 13. S. Mac Lane, Categories for the working mathematician, Springer-Verlag, New York, 1971. MR 354798
  • 14. J. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) (1957), 357-362. MR 84138
  • 15. D. G. Quillen, Homotopical algebra, Lecture Notes in Math., vol. 43, Springer-Verlag, New York, 1967. MR 223432
  • 16. D. G. Quillen, Higher algebraic K-theory. I, Higher K-theories, Lecture Notes in Math., vol. 341, Springer-Verlag, New York, 1973, pp. 85-147. MR 338129
  • 17. G. Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 105-112. MR 232393
  • 18. R. W. Thomason, Cat as a closed model category (in preparation).
  • 19. J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 30759

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 18A40, 55D50, 55J10, 18G30, 55F35

Retrieve articles in all journals with MSC (1970): 55D10, 18A40, 55D50, 55J10, 18G30, 55F35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14579-8

American Mathematical Society